Author Topic: A little over 3 months insnua  (Read 413 times)

[Buddie]

A little over 3 months insnua
« on: May 09, 2022, 08:21:22 am »
It is 130am and still awake.  I usually sleep 8 to 9 hours, but often wake up in the middle of night which makes it hard if I have to get up at 5 or 7.  I hate being up this late and fear I will be up all night.  I hate waiting to fall asleep.  I miss taking the pills and bring knocked out.  I wish I had one now.
I usually do the net until I feel like falling asleep then I fall asleep.
I was on trazadone to get off the benzos, but it made me feel like throwing up so I had to quit it CT.  Now I take melatonin and sleepeze.
I still have severe indigestion.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #1 on: May 09, 2022, 09:50:26 am »
I missed the pills and being knocked out also Dom1, but it had gotten to the point where a benzo only kept me asleep for 2-4 hours and then I had to take more.  That is the hard reality of benzos - they stop working and you need more and more.  You simply have to go through some insomnia to get off these drugs and it isn't easy but it does get better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #2 on: May 09, 2022, 10:02:56 am »
It could be the melatonin giving you indigestion, try eating a little food with it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #3 on: May 09, 2022, 03:30:13 pm »
Thanks I hope it gets better.  I woke up at 8 with only 6 hours sleep.  I'll try to quit the melatonin  the sleepeze makes my indigestion bad.  I have to work this week as a cashier and hate my job.  The workers are not friendly and they make you work 4 hours with no break.  My back is hurting me at work bad.  Hard to do with no pills
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #4 on: May 13, 2022, 01:42:30 am »
Wow, sleeping 6 hours, that's great [...]!  Sorry to hear work isn't going well but I'm happy you've got a job and you're functioning without the pills!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #5 on: May 13, 2022, 09:17:19 am »
You're lucky to get six hours sleep, a lot on here would give their right arm for that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #6 on: May 13, 2022, 09:26:29 am »
Yes, I was over the moon if I got six hours sleep my first year off benzos.  I found that staying busy with volunteer work helped me through the early days of withdrawl.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #7 on: May 13, 2022, 11:19:32 am »
I got over six hours 2 or 3 times during the first 10 months off and that was from using Seroquel....
So hopefully severe insomnia won't be one of your primary symptoms?
« Last Edit: May 13, 2022, 12:16:49 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #8 on: May 16, 2022, 03:37:33 am »
Thanks everybody.  I have been sleeping okay.  Sometimes I don't fall asleep until 130.  I usually wake up 1 or two times and do the internet until I go bavk to sleep.  I just have to wait until I feel like iam going to fall asleep to sleep.  It is hard  if I have to get up at 5 or 6 as I can't go back to sleep if I wake up at 3.  I am glad to be working, but they reduced my hours to two days a week so I have to get a new job.  I will look for one that's not to early that wont hurt my bad back.  In two weeks I'll be off restoril for 4 months.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: A little over 3 months insnua
« Reply #9 on: May 16, 2022, 09:38:04 am »
Wow [...], 4 months off Restoril is amazing - way to go!  I know this has been hard for you but you are sounding better all the time.  Great job on your part!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.